# SDR SWAA2015052740068

- Difficulty date: May 26, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 39,793 hours, 26,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200200005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT OVERWING DOOR EMER LIGHT BULB INOPERATIVE.  R & R LIGHT IAW AMM.
